Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on “Approximation of curves by line segments”

Author: N. Ream
Journal: Math. Comp. 15 (1961), 418-419
MSC: Primary 65.20
Original Article: Math. Comp. 15 (1961), 40-47.
MathSciNet review: 0129109
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society